# SDR DHL9770212D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME INNER FLANGE DENTED 4 ABOVE FLOOR AT BS 540 RIGHT SIDE OF CABIN.  REMOVED EXISTING DOUBLER, CUT OUT DAMAGED AREA, CHECKED CUT OUT NDT AND INSTALLED REPAIR PER SRM 51-40-3, 6 X 11 DOUBLER, FILLER 3 X 2.
